Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Nausea, fatigue, bloating, mood swings. Period only for 2 days. HPT negative. Serious?

My cycle was 3 days late and way lighter than the norm. It lasted 2 1/2 days instead of 4. I am experiencing nausea, fatigue, back pain, sweating, mild cramps (on & off for two weeks now) and bloating. I just don't feel like myself (crying unexpectedly and mood swings). HPT was neg a week after my delayed cycle? What is wrong with me?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

Menstrual irregularity can occur due to many causes like hormonal imbalance, stress and strain, weight changes etc.
So the hypomenorrhea you could be due to one of these.
And just by symptoms we cannot confirm or rule out pregnancy.
But as sometimes urine pregnancy test kit may not detect early pregnancy, you can go for blood test for pregnancy once to get accurate result. Meanwhile you can take symptomatic treatment.
For more details you can ask me through:
Take care.

Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor